Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convergence of certain cosine sums in the metric spaces $L$
HTML articles powered by AMS MathViewer

by Babu Ram PDF
Proc. Amer. Math. Soc. 66 (1977), 258-260 Request permission

Abstract:

We consider here the ${L^1}$ convergence of Rees-Stanojevi─ç cosine sums to a cosine trigonometric series belonging to the class S defined by Sidon and deduce as corollaries some previously known results from our result.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20
  • Retrieve articles in all journals with MSC: 42A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 258-260
  • MSC: Primary 42A20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0461013-4
  • MathSciNet review: 0461013